| Model Number |
3219 |
| Medical Device Problem Code |
Fracture (1260)
| Health Effect - Clinical Code |
Inadequate Pain Relief (2388)
| Date of Event |
05/26/2026
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Date of event (b3) and patient weight (a4) are estimated.It was reported that the patient experienced ineffective therapy.Lead fracture was confirmed via imaging.As such, surgical intervention took place wherein the lead was explanted and replaced to address the issue.Effective therapy was confirmed post op.
Event or Problem Description
It was reported that the patient experienced ineffective therapy.Lead fracture was confirmed via imaging.As such, surgical intervention took place wherein the lead was explanted and replaced to address the issue.Effective therapy was confirmed post op.